Publications

Research Papers

  • Priyadharshini, S. and Ponalagusamy, R., A numerical study on unsteady flow of Herschel-Bulkley nanofluid through an inclined artery with body acceleration and magnetic field, p. Art. 6, 26. 2019
  • Chandru, M.; Prabha, T.; Das, P.; Shanthi, V. A numerical method for solving boundary and interior layers dominated parabolic problems with discontinuous convection coefficient and source terms. Differ. Equ. Dyn. Syst. 27 (2019), no. 1-3, 91–112.
  • Saha, Jitraj and Das, Nilima and Kumar, Jitendra and B"uck, Andreas, Numerical solutions for multidimensional fragmentation problems using finite volume methods, p. 79--103. 2019
  • Nak Eun Cho, Virendra Kumar, S. Sivaprasad Kumar, and V. Ravichandran, Radius problems for starlike functions associated with sine function, Bulletin of the Iranian Mathematical Society, Volume 45 (2019), Issue 1, pp. 213–232.
  • Kanika Khatter, V. Ravichandran and S. Sivaprasad Kumar, Starlike functions associated with exponential function and the Lemniscate of Bernoulli, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 113 (2019), Issue 1, pp 233–253.
  • Nak Eun Cho, Sushil Kumar, Virendra Kumar, V. Ravichandran, H. M. Srivastava, Starlike functions related to the Bell numbers, Symmetry, Volume 11 (2019), no. 2, Article 219.
  • Priyadharshini, S. and Ponalagusamy, R., An unsteady flow of magnetic nanoparticles as drug carrier suspended in micropolar fluid through a porous tapered arterial stenosis under non-uniform magnetic field and periodic body acceleration, p. 4259--4280. 2018
  • Ponalagusamy, R., Mathematical analysis of flow of non-Newtonian fluid due to metachronal beating of cilia in a tube and its physiological applications, p. 545--561. 2018
  • Ponalagusamy, R. and Priyadharshini, S., Pulsatile MHD flow of a Casson fluid through a porous bifurcated arterial stenosis under periodic body acceleration, p. 325--343. 2018
  • Ponalagusamy, R. and Priyadharshini, S., Numerical investigation on two-fluid model (micropolar-Newtonian) for pulsatile flow of blood in a tapered arterial stenosis with radially variable magnetic field and core fluid viscosity, p. 719--743. 2018
  • Chandra Guru Sekar, R. and Murugesan, K., Single term Walsh series method for the system of nonlinear delay Volterra integro-differential equations describing biological species living together, p. Art. 42, 13. 2018
  • Sathiamoorthy, G. and Janakiraman, T. N., Graceful labeling of generalized theta graphs, p. 121--122. 2018
  • Saha, Jitraj and Kumar, Jitendra and Heinrich, Stefan, On the approximate solutions of fragmentation equations, p. 20170541, 20. 2018
  • Swarnalatha, R. and Kumaran, V., Sharp probability bounds for the binomial moment problem with symmetry, p. 37--43. 2018
  • Sushil Kumar and V. Ravichandran, Subordinations for functions with positive real part, Complex Analysis and Operator Theory, Volume 12 (2018), Issue 5, pp 1179–1191.
  • N. Bohra, V. Ravichandran, Radii problems for normalized Bessel functions of first kind, Computational Methods and Function Theory, Volume 18 (2018), Issue 1, pp 99–123.
  • Subzar Beig and V. Ravichandran, Directional convexity of harmonic mappings, Bulletin of the Malaysian Mathematical Sciences Society, Volume 41 (2018), 1045–1060.
  • Nak Eun Cho, Sushil Kumar, Virendra Kumar, and V. Ravichandran, Differential subordination and radius estimates for starlike functions associated with Booth lemniscate, Turkish Journal of Mathematics, Volume 42 (2018), 1380-1399.
  • Nak Eun Cho, Virendra Kumar, and V. Ravichandran, Sharp bounds on the higher order Schwarzian derivatives for Janowski classes, Symmetry, Volume 10 (2018), no. 8, Article 348 .
  • Shweta Gandhi, Sushil Kumar and V. Ravichandran, First order differential subordinations for Caratheodory functions, Kyungpook Mathematical Journal, Volume 58 (2018), no. 2, 257-270.
  • O. P. Ahuja, Sushil Kumar and V. Ravichandran, First order differential subordination for functions with positive real part, Studia Universitatis Babeş-Bolyai Mathematica, Volume 63 (2018), no. 3 , 303-311.
  • Priyadharshini, S. and Ponalagusamy, R., Computational model on pulsatile flow of blood through a tapered arterial stenosis with radially variable viscosity and magnetic field, p. 1901--1913. 2017
  • Ponalagusamy, R., Corrigendum to ``A biomechanical approach to study the effect of body acceleration and slip velocity through stenotic artery'' [Applied Mathematics and Computation, 261(2015) 148--155] [ MR3345266], p. 115--116. 2017
  • Ponalagusamy, R., Two-fluid model for blood flow through a tapered arterial stenosis: effect of non-zero couple stress boundary condition at the interface, p. 807--824. 2017
  • Chandru, M. and Ponalagusamy, R. and Alphonse, P. J. A., A new fifth-order weighted Runge-Kutta algorithm based on Heronian mean for initial value problems in ordinary differential equations, p. 191--204. 2017
  • Chandra Guru Sekar, R. and Murugesan, K., Single-term Walsh series approach for the system of linear and non-linear Volterra integral equations of first kind, p. 2639--2653. 2017
  • Chandra Guru Sekar, R. and Murugesan, K., Numerical solutions of delay Volterra integral equations using single-term Walsh series approach, p. 2409--2421. 2017
  • Chandra Guru Sekar, R. and Murugesan, K., STWS approach for Hammerstein system of nonlinear Volterra integral equations of the second kind, p. 1867--1878. 2017
  • Chandra Guru Sekar, R. and Balakumar, V. and Murugesan, K., Method of solving linear system of Volterra integro-differential equations using the single term Walsh series, p. 549--559. 2017
  • Samyuktha, N. and Ravindran, R. and Ganapathirao, M., Effects of the chemical reaction and heat generation or absorption on a mixed convection boundary layer flow over a vertical stretching sheet with nonuniform slot mass transfer, p. 116--128. 2017
  • Pathan, Mahabub Basha and Vembu, Shanthi, A parameter-uniform second order numerical method for a weakly coupled system of singularly perturbed convection-diffusion equations with discontinuous convection coefficients and source terms, p. 1027--1053. 2017
  • Lakshmana Gomathi Nayagam, Velu and Jeevaraj, Selvaraj and Dhanasekaran, Ponnialagan, A new ranking principle for ordering trapezoidal intuitionistic fuzzy numbers, p. Art. ID 3049041, 24. 2017
  • Muruganandam, S. and Nallaswamy, R. and Razak, K. Abdul, Study on traveling salesman problem as an assignment problem in fuzzy environment, p. 17--24. 2016
  • Chandra Guru Sekar, R. and Murugesan, K., System of linear second order Volterra integro-differential equations using single term Walsh series technique, p. 484--492. 2016
  • Singh, Kunwar and Pandu Rangan, C. and Banerjee, A. K., Lattice-based identity-based resplittable threshold public key encryption scheme, p. 289--307. 2016
  • Lakshmana Gomathi Nayagam, V. and Jeevaraj, S. and Sivaraman, Geetha, Total ordering for intuitionistic fuzzy numbers, p. 54--66. 2016
  • Lakshmana Gomathi Nayagam, V. and Jeevaraj, S. and Sivaraman, Geetha, Complete ranking of intuitionistic fuzzy numbers, p. 237--254. 2016
  • Kumaran, V. and Swarnalatha, R., Bounds for the probability of union of events following monotonic distribution, p. 98--119. 2017
  • Ponalagusamy, R. and Ponnammal, K., A parallel fourth order Rosenbrock method: construction, analysis and numerical comparison, p. 45--68. 2015
  • Ponalagusamy, R. and Tamil Selvi, R., Influence of magnetic field and heat transfer on two-phase fluid model for oscillatory blood flow in an arterial stenosis, p. 927--943. 2015
  • Balakumar, V. and Murugesan, K., Numerical solution of Volterra integral-algebraic equations using block pulse functions, p. 165--170. 2015
  • Ravindran, R. and Samyuktha, N., Unsteady mixed convection flow over stretching sheet in presence of chemical reaction and heat generation or absorption with non-uniform slot suction or injection, p. 1253--1272. 2015
  • Lakshmana Gomathi Nayagam, V. and Sivaraman, Geetha, Induced topology on intuitionistic fuzzy singletons, p. 39--46. 2015
  • Lakshmana Gomathi Nayagam, V. and Sivaraman, Geetha, On nearly fuzzy Hausdorff spaces, p. 7--15. 2015
  • Balakumar, V. and Murugesan, K., Single-term Walsh series method for systems of linear Volterra integral equations of the second kind, p. 371--376. 2014
  • Ganapathirao, M. and Revathi, G. and Ravindran, R., Unsteady mixed convection boundary layer flow over a vertical cone with non-uniform slot suction (injection), p. 673--686. 2014
  • Ponalagusamy, R. and Tamil Selvi, R., Blood flow in stenosed arteries with radially variable viscosity, peripheral plasma layer thickness and magnetic field, p. 2427--2438. 2013
  • Ravindran, R. and Ganapathirao, M., Non-uniform slot suction/injection into mixed convection boundary layer flow over vertical cone, p. 1327--1338. 2013
  • Janakiraman, T. N. and Sathiamoorthy, G., Graceful labeling of different classes of lobsters connected in a path, p. 3989--3994. 2013
  • Revathi, G. and Saikrishnan, P. and Chamkha, A., Non-similar solution for unsteady water boundary layer flows over a sphere with non-uniform mass transfer, p. 1104--1116. 2013
  • Sathiamoorthy, G. and Janakiraman, T. N. and Raajan, N. R. and Sairam, N., Graceful labeling of mobile nodes in a wireless network, p. 257--263. 2012
  • Banerjee, A. K. and Kumar, A. Vanav and Kumaran, V., Unsteady MHD flow past a stretching sheet due to a heat source/sink, Dynamical systems and methodsSpringer, New York. p. 291--299. 2012
  • Ponalagusamy, R., Mathematical analysis on effect of non-Newtonian behavior of blood on optimal geometry of microvascular bifurcation system, p. 2861--2874. 2012
  • Ponalagusamy, R. and Tamil Selvi, R. and Banerjee, A. K., Mathematical model of pulsatile flow of non-Newtonian fluid in tubes of varying cross-sections and its implications to blood flow, p. 1681--1698. 2012
  • Balakumar, V. and Murugesan, K., A numerical method for a class of linear fractional differential equations, Mathematical modelling and scientific computationSpringer, Heidelberg. p. 360--366. 2012
  • Merkin, John H. and Kumaran, V., The unsteady heat transfer due to a heat source in an MHD stretching sheet flow, p. 1837--1847. 2012
  • Ponalagusamy, R. and Tamil Selvi, R., A study on two-layered model (Casson-Newtonian) for blood flow through an arterial stenosis: axially variable slip velocity at the wall, p. 2308--2321. 2011
  • Kumaran, V. and Kumar, A. Vanav and Babu, J. Sarat Chandra, Impulsive boundary layer flow past a permeable quadratically stretching sheet, Nonlinear science and complexitySpringer, Dordrecht. p. 191--198. 2011
  • Venkateshwari, G. and Lakshmana Gomathi Nayagam, V., Strong intuitionistic fuzzy topological groups, p. 117--130. 2011
  • Andersson, H. I. and Kumaran, V., Comment on ``Unsteady flow of a second grade fluid film over an unsteady stretching sheet'' [Math. Comput. Modelling 48 (2008) 518--526 [MR2431482], p. 1706--1707. 2010
  • Merkin, J. H. and Kumaran, V., The unsteady MHD boundary-layer flow on a shrinking sheet, p. 357--363. 2010
  • Magyari, E. and Kumaran, V., Generalized Crane flows of micropolar fluids, p. 3237--3240. 2010
  • Muruganandam, S. and Nallaswamy, R. and Razak, K. Abdul, A multi-objective fuzzy assignment problem, p. 145--155. 2009
  • Murugesh, V. and Murugesan, K., RK-Butcher algorithms for singular system-based electronic circuit, p. 523--536. 2009
  • Kumaran, V. and Banerjee, A. K. and Vanav Kumar, A. and Vajravelu, K., MHD flow past a stretching permeable sheet, p. 26--32. 2009
  • Roy, S. and Saikrishnan, P. and Ravindran, R., Role of non-uniform slot injection (suction) model on the separation of a laminar boundary layer flow, p. 45--52. 2009
  • Subramanian, N. and Nallaswamy, R. and Saivaraju, N., The Orlicz space of entire sequence. II, p. 125--130. 2008
  • Ponalagusamy, R. and Senthilkumar, S., Investigation on raster CNN simulation by numerical integration algorithms, p. 35--48. 2008
  • Janakiraman, T. N. and Bhanumathi, M. and Muthammai, S., Self-centered super graph of a graph and center number of a graph, p. 271--290. 2008
  • Nayagam, V. L. G. and Gauld, D. and Venkateshwari, G. and Sivaraman, G., Strong fuzzy topological groups, p. 187--195. 2008
  • Nayagam, V. Lakshmana Gomathi and Sivaraman, Geetha, Induced topology on fuzzy singletons, p. 189--198. 2008
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., On splitting graphs, p. 211--221. 2007
  • Lakshmana Gomathi Nayagam, V. and Sivaraman, Geetha, Semi-Hausdorff fuzzy filters, p. Art. ID 92423, 10. 2007
  • Sivaraman, Geetha and Lakshmana Gomathi Nayagam, V., Nearly fuzzy regular spaces, p. 797--810. 2007
  • Subramanian, N. and Nallaswamy, R. and Saivaraju, N., Characterization of entire sequences via double Orlicz space, p. Art. ID 59681, 10. 2007
  • Duan, Huo-Yuan and Lin, Ping and Saikrishnan, P. and Tan, Roger C. E., A least-squares finite element method for the magnetostatic problem in a multiply connected Lipschitz domain, p. 2537--2563. 2007
  • Duan, Huo-Yuan and Lin, Ping and Saikrishnan, P. and Tan, Roger C. E., $L^2$-projected least-squares finite element methods for the Stokes equations, p. 732--752. 2006
  • Subramanian, N. and Nallaswamy, R. and Saivaraju, N., The vector valued Orlicz space of entire sequence, p. 211--223. 2006
  • Gopal, Devarajan and Murugesh, V. and Murugesan, K., Numerical solution of second-order robot arm control problem using Runge-Kutta-Butcher algorithm, p. 345--356. 2006
  • Evans, David J. and Murugesan, K. and Sekar, S. and Kim, Hyun-Min, Non-linear singular systems using RK-Butcher algorithms, p. 131--142. 2006
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., Domination numbers on the complement of the Boolean function graph of a graph, p. 247--263. 2005
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., Global domination and neighborhood numbers in Boolean function graph of a graph, p. 231--246. 2005
  • Sastry, V. N. and Janakiraman, T. N. and Ismail Mohideen, S., New polynomial time algorithms to compute a set of Pareto optimal paths for multi-objective shortest path problems, p. 289--300. 2005
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., Domination numbers on the Boolean function graph of a graph, p. 135--151. 2005
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., On the Boolean function graph of a graph and on its complement, p. 113--134. 2005
  • Murugesan, K. and Sekar, S. and Murugesh, V. and Evans, David J., Numerical strategies for the system of first-order IVPs using the RK-Butcher algorithm, p. 1379--1387. 2005
  • Park, J. Y. and Murugesan, K. and Evans, D. J. and Sekar, S. and Murugesh, V., Observer design of singular systems (transistor circuits) using the RK-Butcher algorithms, p. 111--123. 2005
  • Park, J. Y. and Evans, David J. and Murugesan, K. and Sekar, S., Optimal control of time-varying singular systems using the RK-Butcher algorithm, p. 617--627. 2005
  • Ismail Mohideen, S. and Janakiraman, T. N. and Sastry, V. N., Maximum possible number of Pareto optimum paths in a multi objective shortest path problem, p. 181--185. 2004
  • Park, J. Y. and Evans, David J. and Murugesan, K. and Sekar, S. and Murugesh, V., Optimal control of singular systems using the RK-Butcher algorithm, p. 239--249. 2004
  • Janakiraman, T. N. and Bhanumathi, M. and Muthammai, S., Complement glue graph of a graph, Mathematical and computational modelsAllied Publ., New Delhi. p. 355--360. 2003
  • Janakiraman, T. N. and Muthammai, S. and Bhanumathi, M., Split, nonsplit domination numbers of the intermediate graph $I_{G,L(G),NINC$}, Mathematical and computational modelsAllied Publ., New Delhi. p. 336--341. 2003
  • Sastry, V. N. and Janakiraman, T. N. and Mohideen, S. Ismail, New algorithms for multi objective shortest path problem, p. 278--298. 2003
  • Sekar, S. and Murugesh, V. and Murugesan, K., The RK-Butcher algorithm approach to stiff systems of higher dimension, Mathematical and computational modelsAllied Publ., New Delhi. p. 233--240. 2003
  • Murugesan, K. and Dhayabaran, D. Paul and Amirtharaj, E. C. Henry and Evans, David J., Numerical strategy for the system of second order IVPs using RK method based on centroidal mean, p. 233--241. 2003
  • Murugesan, K. and Dhayabaran, D. Paul and Amirtharaj, E. C. Henry and Evans, David J., A fourth order embedded Runge-Kutta ${rm RKACeM(4,4)$} method based on arithmetic and centroidal means with error control, p. 247--269. 2002
  • Ramakrishnan, P. V. and Lakshmana Gomathi Nayagam, V., Fuzzily compact space, p. 615--625. 2002
  • Ramakrishnan, P. V. and Lakshmana Gomathi Nayagam, V., Hausdorff interval valued fuzzy filters, p. 137--148. 2002
  • Murugesan, K. and Dhayabaran, D. Paul and Amirtharaj, E. C. Henry and Evans, David J., A comparison of extended Runge-Kutta formulae based on variety of means to solve system of IVPs, p. 225--252. 2001
  • Murugesan, K. and Dhayabaran, D. Paul and Evans, David J., Analysis of non-linear singular system from fluid dynamics using extended Runge-Kutta methods, p. 239--266. 2000
  • Ramkrishnan, P. V. and Lakshmana Gomathi Nayagam, V., Semi nearly fuzzy $T_2$ spaces, p. 3--12. 2000
  • Ramakrishnan, P. V. and Lakshmana Gomathi Nayagam, V., Semi nearly fuzzy $T_2$ spaces, p. 241--251. 2000
  • Ramakrishnan, P. V. and Lakshmana Gomathi Nayagam, V., Nearly fuzzy Hausdorff spaces, p. 695--711. 2000
  • Murugesan, K. and Dhayabaran, D. Paul and Evans, David J., Analysis of second order multivariable linear system using single term Walsh series technique and Runge Kutta method, p. 367--374. 1999
  • Murugesan, K. and Dhayabaran, D. Paul and Evans, David J., Analysis of different second order systems via Runge-Kutta method, p. 477--493. 1999
  • Janakiraman, T. N., On special classes of self-centred graphs, p. 411--414. 1994
  • Janakiraman, T. N., On self-centered graphs, p. 83--92. 1992
  • Phat, V. N. and Murugesan, K., A note on constrained controllability of linear descriptor systems, p. 77--81. 1992
  • Janakiraman, T. N., On pseudogeodetic blocks, Proceedings of the Symposium on Graph Theory and Combinatorics (Cochin, 1991)Centre Math. Sci., Trivandrum. p. 19--24. 1991

Books/Chapters Published:

  • Dr. R. Ponalagusamy (Co-Author), Theory of Engineering Plasticity, Ahuja Book Company, New Delhi, pp. 1-145, 2000.
  • Dr. R. Ponalagusamy, “Biological Study on Pulsatile Flow of Herschel-Bulkley Fluid in Tapered Blood Vessels”, in: Quocnam Tam Hamid Arbnia (Eds.), Emerging Trends in Computational Biology, Bioinformatics, and Systems Biology-Algorithms and Software Tools (ISBN: 978-0-12- 802508-6), Elsevier Publishers,Boston, USA, 2015, pp. 39-51.